# SDR I5PA2024121975701

- Difficulty date: December 19, 2024
- Submitted: December 27, 2024
- Operation: Air carrier
- Aircraft: N757QM
- Make and model: Boeing 757-29J
- Aircraft serial: 27203
- Aircraft time: 67,302 hours, 34,861 cycles
- System (JASC): 4920 · APU Core Engine
- Part: Surge Valve
- Part number: 97980612
- Part serial: 3503
- Condition: Faulted
- Location: Apu
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

APU AUTO SHUTDOWN ON ENG START.   REPLACED APU SURGE VALVE PER AMM 49-52-00
